ITEM METADATA RECORD
Title: Lefschetz numbers of iterates of the monodromy and truncated arcs
Authors: Denef, Jan ×
Loeser, F #
Issue Date: 2002
Publisher: Pergamon-elsevier science ltd
Series Title: Topology vol:41 issue:5 pages:1031-1040
Abstract: We express the Lefschetz number of iterates of the monodromy of a function on a smooth complex algebraic variety in terms of the Euler characteristic of a space of truncated arcs. We also construct a canonical representative of the Milnor fibre in a suitable monodromic Grothendieck group. (C) 2002 Elsevier Science Ltd. All rights reserved.
URI: 
ISSN: 0040-9383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Algebra Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science